# SDR IPXA2015090593159

- Difficulty date: August 26, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774138202
- Condition: Cracked
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, MAIN CABIN FRAME 19 RT SEAT TRACK ADAPTER CRACKED.  R & R IAW SRM 51-40-21.
